# SDR YENA201907170407

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 65,908 hours, 23,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF SO# 440594-44364) FWD CABIN FLOORBEAM Y1292 HAS CORROSION; (REF SO# 440594 NR# 44364) BLENDED AREA AT HARD POINT FR16 BEAM Y1292 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOORBEAM Y1292 FR16-24 IAW SRM 51-42-11 PARA D, 53-11-14-283-004.
